# SDR N6WA20121092702

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 21,294 hours, 15,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Migrated
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STEP HINGE PIN MIGRATING.  R & R PAX DOOR LOWER STEP HINGE ASSY IAW CMM 52-11-00.
